# SDR MASA20220128095

- Difficulty date: January 25, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: CC670120819
- Condition: Corroded
- Location: Slat Track 3-2-L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK 3-2 OF SLAT #3 ON THE LH WING WAS FOUND TO HAVE CORROSION DAMAGE ON THE LOWER FACE. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 51-12-00 PROCEDURES.
